{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602005036998635   Reference number:59A0001438

Pair distribution function and two-body propagator.

大きな正準集団の中での,対分布関数と,二体の伝搬関数
Author (1):
Material:
Volume: 115  Issue:Page: 1335-1341  Publication year: 1959
JST Material Number: D0323B  ISSN: 0031-899X  CODEN: PHRVA   Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page